This happened around thirty minutes ago. Could anything serious happen? I am an eighteen year old female, and I weigh 101 lbs (46 kg) and am 5'2" (158 cm) tall. Should I worry?
I can't say I'm encouraged: https://www.drugs.com/uk/motilium-10mg-film-coated-tablets-leaflet.html The maximum adult dose is 30mg (3 x 10mg per day). The quote below is from the above link (click on view more to see the entire article). I'd at least ring the poisons people.
"• If you have used or taken too many Motilium tablets contact your doctor, pharmacist or the poisons centre
at your nearest hospital casualty department immediately in particular if a child has taken too much. Take
the carton and any tablets left with you. This is so the doctors know what you have taken.
In the event of overdose, symptomatic treatment could be implemented. An ECG monitoring could be
undertaken, because of the possibility of a heart problem called prolonged QT interval.
• The signs of taking more than you should include feeling sleepy, confused, uncontrolled movements
(especially in children) which include unusual eye movements, unusual movements of the tongue or
abnormal posture (such as a twisted neck)."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can blood blisters on legs be a reaction/symptom of an overdose of Coricidin cough & cold medicine??
Posted 16 Jan 2014 • 1 answer
I am 14 years old, female, 5'6 and 190 lbs. I am taking these medication and I want to know how much
Posted 31 Mar 2016 • 1 answer
Posted 4 Feb 2017 • 0 answers
Posted 1 Apr 2017 • 0 answers
Posted 21 Nov 2017 • 1 answer